# SDR AALA990018

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1760A
- Make and model: Doug MD-11
- Aircraft serial: 48550
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 21c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 21C INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAT JUMPER WIRE AT SEAT ROW 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
